# SDR AWXA200301516

- Difficulty date: December 2, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 55,028 hours, 20,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK A 3 INCH CRACK WAS FOUND ON RT WING UPPER LEADING EDGE SKIN AT NR 8 SLAT INBOARD CORNER.  MAINTENANCE REMOVED CRACKED RT WING UPPER LEADING EDGE SKIN PANEL FROM WS 425.50 TO WS 471.30; FABRICATED 3 EACH REPAIR STRAPS & FILLERS; INSTALLED REPAIR PARTS IAW AWA ER 19-5700-00012-DD5.
